# SDR MASA200601654

- Difficulty date: June 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 20,442 hours, 15,724 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 45150340
- Part serial: 892
- Condition: Malfunctioned
- Location: Aoa Vane
- Part time: 14,888 hours, 11,038 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6111 PHX - STALL FAIL IN FLIGHT.  MAINTENANCE REPLACED BOTH AOA VANE TRANSDUCERS.
